Abstract

Lercanidipine-Induced Cloudy Effluent in a Patient with Peritoneal Dialysis

Cloudy effluent is an important clinical finding in patients with continuous ambulatory peritoneal dialysis which is commonly related with peritonitis. The cloudy effluent is related with increased leukocytes which pass into the peritoneal fluid due to peritoneal infection or inflammation. However, there are several causes of cloudy effluents including eosinophil and/or erythrocyte involvement in the peritoneal fluid, malignant cells, trauma, increased fibrin structure and also drugs. Herein, we presented a case of continuous ambulatory peritoneal dialysis patient admitted to hospital with abdominal pain and cloudy effluent after the use of lercanidipine for hypertension. In the absence of clinical course of peritonitis patients’ turbidity of the peritoneal effluent has been cleared after the cessation of the drug.


Author(s): Eray Eroglu*, Aysenur Cirak, Ismail Kocyigit, Aydin Unal, Murat Hayri Sipahioglu, Bulent Tokgoz and Oktay Oymak

Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
30+ Million Readerbase
Abstracted/Indexed in
  • Secret Search Engine Labs